A subscription is required to access this article.
In this paper we study the asymptotic stability of the trivial solution of third order nonlinear delay differential equations of the form
x'''(t) + f(x(t), x'(t))x''(t) + g(x(t − r), x'(t − r)) + h(x(t − r)) = 0,
where r > 0 is a constant delay. In proving our result we make use of Lyapunov’s second method by constructing a Lyapunov functional.
Cite this article
Cemil Tunç, Stability criteria for certain third order nonlinear delay differential equations. Port. Math. 66 (2009), no. 1, pp. 71–80DOI 10.4171/PM/1831